Advanced Search
MyIDEAS: Login to save this article or follow this journal

Optimal coverage for incompletely reliable insurance

Contents:

Author Info

  • Mahul, Olivier
  • Wright, Brian D.

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6V84-4NGB9WV-3/2/590fbed323ebfcbdee7530666836c048
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Economics Letters.

Volume (Year): 95 (2007)
Issue (Month): 3 (June)
Pages: 456-461

as in new window
Handle: RePEc:eee:ecolet:v:95:y:2007:i:3:p:456-461

Contact details of provider:
Web page: http://www.elsevier.com/locate/ecolet

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Doherty, Neil A & Schlesinger, Harris, 1990. "Rational Insurance Purchasing: Consideration of Contract Nonperformance," The Quarterly Journal of Economics, MIT Press, vol. 105(1), pages 243-53, February.
  2. Olivier Mahul & Brian D. Wright, 2004. "Implications of Incomplete Performance for Optimal Insurance," Economica, London School of Economics and Political Science, vol. 71(284), pages 661-670, November.
  3. Arthur Hau, 1999. "A Note on Insurance Coverage in Incomplete Markets," Southern Economic Journal, Southern Economic Association, vol. 66(2), pages 433-441, October.
  4. Rothschild, Michael & Stiglitz, Joseph E., 1970. "Increasing risk: I. A definition," Journal of Economic Theory, Elsevier, vol. 2(3), pages 225-243, September.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Ginger Turner & Farah Said & Uzma Afzal, 2014. "Microinsurance Demand After a Rare Flood Event: Evidence From a Field Experiment in Pakistan," The Geneva Papers on Risk and Insurance - Issues and Practice, Palgrave Macmillan, vol. 39(2), pages 201-223, April.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:95:y:2007:i:3:p:456-461. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.